# SDR GLBA96138

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- Engine: Pwa PT6A65B
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Ann Light
- Condition: Illuminated
- Location: Lt/Rt Bleed Air
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - BOTH BLEED AIR FAIL ANNUNCIATORS ILLUMINATED IN FLIGHT.  CYCLED BLEED SWITCHES TO ENVIRONMENTAL OFF AND BOTH ANNUNCIATORS REMAINED ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE.  (M)
